Studies on systems with random disruptions via fluid models

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with host publication)peer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Title of host publicationProceedings of the American Control Conference
PublisherPubl by American Automatic Control Council
Pages449-454
Volume1
ISBN (Print)879425652
Publication statusPublished - 1991
Externally publishedYes

Publication series

Name
Volume1
ISSN (Electronic)0743-1619

Conference

Title1991 American Control Conference
PlaceUnited States
CityBoston, MA
Period26 - 28 June 1991

Abstract

A fluid network model with random disruptions is developed, and it is shown that it is a functional strong law of large numbers limit of the corresponding queuing network model. Conditions for the existence of limiting and stationary distributions are established. The usefulness of the model is illustrated through a pathwise bound (between the queuing and the fluid inventory processes), and some simple, explicit results for stationary distributions in the single-station case, obtained via standard results in random walk theory.

Citation Format(s)

Studies on systems with random disruptions via fluid models. / Chen, Hong; Yao, David D.
Proceedings of the American Control Conference. Vol. 1 Publ by American Automatic Control Council, 1991. p. 449-454.

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with host publication)peer-review